# SDR UHLA2011052900193

- Difficulty date: May 29, 2011
- Submitted: June 3, 2011
- Operation: Air carrier
- Aircraft: N202JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000240
- Aircraft time: 6,428 hours, 4,813 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Unknown
- Condition: Malfunctioned
- Location: Electrical Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ELECTRICAL EMERGENCY, ONLY AC BUS 2 AVAILABLE IDG 2 AND DC BUS 2.  DECLARED EMERGENCY AND DIVERTED TO JFK.  RESET A/C POWER USING EMB MM 49-10-00.  RAN NR 1 AND NR 2 ENGINES WITH CREW AND ALL ELECTRICAL SYSTEMS CHECK OK.  NO FAULT NOTED AT THIS TIME, MESSAGES CLEAR.
